Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Invariant differential equations on homogeneous manifolds


Author: Sigurdur Helgason
Journal: Bull. Amer. Math. Soc. 83 (1977), 751-774
MSC (1970): Primary 22E30, 35C15, 43A85, 58G99; Secondary 22-03, 22-02, 43A90
MathSciNet review: 0445235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 35C15, 43A85, 58G99, 22-03, 22-02, 43A90

Retrieve articles in all journals with MSC (1970): 22E30, 35C15, 43A85, 58G99, 22-03, 22-02, 43A90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14317-6
PII: S 0002-9904(1977)14317-6